# SDR AWXA0001137

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 1877
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - ON CLIMB, NR 1 ENG. BLEED FAULT OCCURED; A RESET WAS PERFORMED PER MAINTENANCE CONTROL AND BLEED WORKED, RETURNED TO NORMAL; A/C RETURNED TO PHX DUE TO POSSIBLE REPEAT AND WEATHER CONDITIONS IN DCA. MAINTENANCE TROUBLESHOT AND REPLACED THE LT TEMPERATURE CONTROL THERMOSTAT; FUNCTIONAL AND BITE CHECKS WERE GOOD.
